# SDR VNAA0512007

- Difficulty date: December 5, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 3,438 hours, 3,102 cycles
- Engine: Ge CF348C1
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2535
- Condition: Failed
- Location: Rt Pitch Feel
- Part time: 3,438 hours, 3,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE PITCH FEEL CAUTION LIGHT ILLUMINATED.  THE CREW FOLLOWED THE QRH AND RETURNED TO CLT.  MAINTENANCE REMOVED AND REPLACED THE RT PITCH FEEL LINEAR ACTUATOR.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
